# SDR USAA2010020190243

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 71,353 hours, 44,347 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - RIGHT WING NR 5 SPOILER INBOARD ACTUATOR MOUNT CASTING IS CRACKED.  INSTALLED RIGHT WING NR 5 SPOILER IAW B737 AMM 27-62-12-4.
